MathSciNet Relay Station
MathSciNet bibliographic data
MR1941754 37B25 (39A11)
Li, Wan-Tong; Sun, Hong-Rui Global attractivity in a rational recursive sequence. Dynam. Systems Appl. 11 (2002), no. 3, 339–345.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement